期刊文献+
共找到43篇文章
< 1 2 3 >
每页显示 20 50 100
The Asymptotic Stability for a Class of Nonlinear Large Sceale System
1
作者 武玉强 初学导 《Chinese Quarterly Journal of Mathematics》 CSCD 1992年第2期41-45,共5页
This paper an cited instances in illustration of the incorrectness of the criteria of asymptotic stability of a class of nonlinear large seale system that L_j·T·Grujie gave in paper [1] by the comparison the... This paper an cited instances in illustration of the incorrectness of the criteria of asymptotic stability of a class of nonlinear large seale system that L_j·T·Grujie gave in paper [1] by the comparison theory and then corrected it,and has given the sufficient conditions of the asymptotic stability. 展开更多
关键词 asymptotically stable vector norm irreducible M-matrix
下载PDF
A LOWER BOUND OF STABLE STATIONARY TRAJECTORIES
2
作者 J.M. Soriano C. Ding 《Acta Mathematica Scientia》 SCIE CSCD 2007年第3期535-540,共6页
It is proven that an autonomous system verifying some conditions has at least one stable stationary trajectory and it is also given a lower bound to the number of unstable stationary trajectorlies.
关键词 Autonomous system continuation methods TRAJECTORY nondegenerate critical point zero point stationary trajectory stable trajectory asymptotically stable Morse inequalities
下载PDF
STABLE AND UNSTABLE STATIONARY TRAJECTORIES
3
作者 J.M.Soriano 《Applied Mathematics and Mechanics(English Edition)》 SCIE EI 2005年第1期52-57,共6页
The stability of stationary trajectories of a particular autonomous system is studied.The proof of the result is based upon continuation methods.
关键词 autonomous system continuation method TRAJECTORY critical point zero point stationary trajectory stable solution asymptotically stable
下载PDF
DYNAMICS OF A NONLINEAR NON-AUTONOMOUS n-PATCHES PREDATOR-PREY DISPERSION-DELAY MODEL
4
作者 Chen Chao Ji Kun 《Applied Mathematics(A Journal of Chinese Universities)》 SCIE CSCD 2007年第4期393-404,共12页
In this paper, a nonlinear nonautonomous predator-prey dispersion model with continuous distributed delay is studied, where all parameters are time-dependent. In this system consisting of n-patches the prey species ca... In this paper, a nonlinear nonautonomous predator-prey dispersion model with continuous distributed delay is studied, where all parameters are time-dependent. In this system consisting of n-patches the prey species can disperse among n-patches, but the predator species is confined to one patch and cannot disperse. It is proved that the system is uniformly persistent under any dispersion rate effect. Furthermore~ some sufficient conditions are established for the existence of a unique almost periodic solution of the system. The example shows that the criteria in the paper are new, general and easily verifiable. 展开更多
关键词 NONLINEAR almost periodic solution dispersion continuous time delay global asymptotic stable.
下载PDF
Stochastic stabilization analysis of networked control systems 被引量:4
5
作者 Ma Changlin Fang Huajing 《Journal of Systems Engineering and Electronics》 SCIE EI CSCD 2007年第1期137-141,共5页
Considering the stochastic delay problems existing in networked control systems, a new control mode is proposed for networked control systems whose delay is longer than a sampling period. Under the control mode, the m... Considering the stochastic delay problems existing in networked control systems, a new control mode is proposed for networked control systems whose delay is longer than a sampling period. Under the control mode, the mathematical model of such a system is established. A stochastic stabilization condition for the system is given. The maximum delay can be derived from the stabilization condition. 展开更多
关键词 Networked control system asymptotically stable Maximum delay
下载PDF
Consensus protocol for multi-agent continuous systems 被引量:2
6
作者 谭拂晓 关新平 刘德荣 《Chinese Physics B》 SCIE EI CAS CSCD 2008年第10期3531-3535,共5页
Based on the algebraic graph theory, the networked multi-agent continuous systems are investigated. Firstly, the digraph (directed graph) represents the topology of a networked system, and then a consensus convergen... Based on the algebraic graph theory, the networked multi-agent continuous systems are investigated. Firstly, the digraph (directed graph) represents the topology of a networked system, and then a consensus convergence criterion of system is proposed. Secondly, the issue of stability of multi-agent systems and the consensus convergence problem of information states are all analysed. Furthermore, the consensus equilibrium point of system is proved to be global and asymptotically reach the convex combination of initial states. Finally, two examples are taken to show the effectiveness of the results obtained in this paper. 展开更多
关键词 multi-agent systems consensus protocol graph Laplacian asymptotically stable
下载PDF
The Stability for the Hyperneutral Type Nonlinear Time Varying Control Systems(1) 被引量:2
7
作者 Mong Peiyuan Li Yeping 《Wuhan University Journal of Natural Sciences》 CAS 1998年第3期23-28,共6页
We discuss the equivalence problem of hyperneutral type nonlinear time varying control system and linear time varying control system in the theory of stabilization.Making use of the symmetric positive definite soluti... We discuss the equivalence problem of hyperneutral type nonlinear time varying control system and linear time varying control system in the theory of stabilization.Making use of the symmetric positive definite solution of Riccati matrix differential equation which corresponds to the linear time varying control system, we construct the Lyapunov function.Then we provide the sufficent conditions which make that the zero solution of the hyperneutral type nonlinear time varying control systems is uniformly asymptotically stable by means of the Lyapunov equivalence decomposition method, and find the formulaes which can be used to estimate the bounds of the time delays and the nonlinear terms. 展开更多
关键词 hyperneutral type time delay NONLINEAR asymptotically stable
下载PDF
A Kind of Predator-prey System of Holling Type II and Interaction Perturbation with Impulsive Effect 被引量:1
8
作者 GUO Hong-jian ZHAO Zhong +1 位作者 SONG Xin-yu CHEN Lan-sun 《Chinese Quarterly Journal of Mathematics》 CSCD 北大核心 2008年第4期480-490,共11页
A kind of predator-prey system of Holling typeⅡand interaction perturbation with impulsive effect is presented.By using Floquet theory and small amplitude perturbations skills,the locally asymptotical stability of pr... A kind of predator-prey system of Holling typeⅡand interaction perturbation with impulsive effect is presented.By using Floquet theory and small amplitude perturbations skills,the locally asymptotical stability of prey-eradication periodic solution and the permanence of the system are discussed and the corresponding threshold conditions are given respectively.Finally,the existence of positive periodic solution is investigated by the bifurcation theory. 展开更多
关键词 predator-prey system periodic solution threshold asymptotically stable impulsive effect EXTINCTION PERMANENCE
下载PDF
On the model-based networked control for singularly perturbed systems 被引量:1
9
作者 Hongwang YU Zhiming WANG Yufan ZHENG 《控制理论与应用(英文版)》 EI 2008年第2期153-162,共10页
In this paper, the control of a two-time-scale plant, where the sensor is connected to a linear controller/ actuator via a network is addressed. The slow and fast systems of singularly perturbed systems are used to pr... In this paper, the control of a two-time-scale plant, where the sensor is connected to a linear controller/ actuator via a network is addressed. The slow and fast systems of singularly perturbed systems are used to produce an estimate of the plant state behavior between transmission times, by which one can reduce the usage of the network. The approximate solutions of the whole systems are derived and it is shown that the whole systems via the network control are generally asymptotically stable as long as their slow and fast systems are both stable. These results are also extended to the case of network delay. 展开更多
关键词 Model-based networked control systems Singularly perturbed control systems asymptotically stable Globally practical stability
下载PDF
TOPOLOGICAL STRUCTURE OF THE SINGULAR POINTS OF THE THIRD ORDER PHASE LOCKED LOOP EQUATIONS WITH THE CHARACTER OF DETECTED PHASE BEING g(φ)=(1+k)sinφ/(1+kcosφ)
10
作者 金均 《Applied Mathematics and Mechanics(English Edition)》 SCIE EI 1992年第9期883-889,共7页
In this paper, we study the topological structure of the singular points of the third order phase locked loop equations with the character of detected phase being g(?) =(1+k)sin?/1+kcos?.
关键词 singular point topological structure character of detected phase exponentially asymptotically stable Jordan form
下载PDF
IMPULSIVE CONTROL OF CHAOTIC ATTRACTORS IN NONLINEAR CHAOTIC SYSTEMS
11
作者 马军海 任彪 陈予恕 《Applied Mathematics and Mechanics(English Edition)》 SCIE EI 2004年第9期971-976,共6页
Based on the study from both domestic and abroad, an impulsive control scheme on chaotic attractors in one kind of chaotic system is presented.By applying impulsive control theory of the universal equation, the asympt... Based on the study from both domestic and abroad, an impulsive control scheme on chaotic attractors in one kind of chaotic system is presented.By applying impulsive control theory of the universal equation, the asymptotically stable condition of impulsive control on chaotic attractors in such kind of nonlinear chaotic system has been deduced, and with it, the upper bond of the impulse interval for asymptotically stable control was given. Numerical results are presented, which are considered with important reference value for control of chaotic attractors. 展开更多
关键词 impulsive control chaotic attractor CHAOS asymptotically stable
下载PDF
The Lotka-Volterra Competition System with Discrete and Distributed Time Delays
12
作者 张嘉防 张志平 《Chinese Quarterly Journal of Mathematics》 CSCD 北大核心 2008年第1期83-88,共6页
In this paper, the Lotka-Volterra competition system with discrete and distributed time delays is considered. By analyzing the characteristic equation of the linearized system, the local asymptotic stability of the po... In this paper, the Lotka-Volterra competition system with discrete and distributed time delays is considered. By analyzing the characteristic equation of the linearized system, the local asymptotic stability of the positive equilibrium is investigated. Moreover, we discover the delays don't effect the stability of the equilibrium in the delay system. Finally, we can conclude that the positive equilibrium is global asymptotically stable in the delay system. 展开更多
关键词 competition system discrete and distributed time delays STABILITY global asymptotically stable
下载PDF
Global Dynamics of a Predator-prey Model
13
作者 Huang Rui Pan Qiang-you +1 位作者 Bao Lian-zhang Wang Chun-peng 《Communications in Mathematical Research》 CSCD 2015年第3期274-280,共7页
In this paper, we consider a predator-prey model. A sufficient conditionis presented for the stability of the equilibrium, which is different from the one for themodel with Hassell-Varley type functional response. Fur... In this paper, we consider a predator-prey model. A sufficient conditionis presented for the stability of the equilibrium, which is different from the one for themodel with Hassell-Varley type functional response. Furthermore, by constructing aLyapunov function, we prove that the positive equilibrium is asymptotically stable. 展开更多
关键词 Allee effect asymptotically stable predator-prey model
下载PDF
Periodic Solutions of a Cooperative System with State Feedback Control
14
作者 黄明湛 刘守宗 宋新宇 《Chinese Quarterly Journal of Mathematics》 2016年第3期279-287,共9页
In this paper, we propose a semi-continuous dynamical system to study the cooperative system with feedback control. Based on geometrical analysis and the analogue of Poincare criterion, the existence and stability of ... In this paper, we propose a semi-continuous dynamical system to study the cooperative system with feedback control. Based on geometrical analysis and the analogue of Poincare criterion, the existence and stability of the positive order one periodic solutions are given. Numerical results are carried out to illustrate the feasibility of our main results. 展开更多
关键词 cooperative system feedback control order one periodic solution orbitally asymptotically stable
下载PDF
STABILITY OF THE BURGERS SHOCK WAVE
15
作者 吕咸青 《Applied Mathematics and Mechanics(English Edition)》 SCIE EI 1993年第10期981-982,共2页
This paper considers the stability of the Burgers shock wave solution with respect to infinitesimal disturbance. It is found that the Burgers shock wave is asymptotically stable in the Liapunov sense.
关键词 Burgers shock wave infinitesimal disturbance stability asymptotically stable
下载PDF
BIBO Stability of Continuous Time Systems
16
作者 黄元清 曾薇 钟守铭 《Journal of Electronic Science and Technology of China》 2005年第2期178-181,共4页
In this paper, the problems of the stability analysis and BIBO stabilization for the switched systems are considered. Applying a stabilizing local state feedback to each subsystem, the sufficient conditions of the asy... In this paper, the problems of the stability analysis and BIBO stabilization for the switched systems are considered. Applying a stabilizing local state feedback to each subsystem, the sufficient conditions of the asymptotically stable and BIBO stabilization for the switched systems are obtained by means of the method of Lyapunov function and the method of inequality analysis. 展开更多
关键词 switched system Lyapunov function asymptotically stable BIBO stabilization
下载PDF
THE STABILITY OF A KIND OF DISCRETE-TIME HOPFIELD NEURAL NETWORKS WITH ASYMPTOTICAL WEIGHTED MATRICES
17
作者 Guo Shujuan Ruan Jiong Tu Qingwei 《Annals of Differential Equations》 2006年第4期489-495,共7页
In this paper, the authors analyze the stability of a kind of discrete-time Hopfield neural network with asymptotical weighted matrix, which can be expressed as the product of a positive definite diagonal matrix and a... In this paper, the authors analyze the stability of a kind of discrete-time Hopfield neural network with asymptotical weighted matrix, which can be expressed as the product of a positive definite diagonal matrix and a symmetric matrix. We obtain that it has asymptotically stable equilibriums if the network is updated asynchronously, and asymptotically stable equilibriums or vibrating final stage with 2 period if updated synchronously. To prove these, Lassale's invariance principle in difference equation is applied. 展开更多
关键词 Hopfield neural network Lassale's invariance principle asymmetric weighted matrix equilibriums asymptotic stable vibration
原文传递
Fixed Point and Asymptotical Stability in p-Moment of Neutral Stochastic Differential Equations with Mixed Delays
18
作者 Xia ZHOU Shou Ming ZHONG 《Journal of Mathematical Research and Exposition》 CSCD 2011年第1期34-44,共11页
In this paper the asymptotieal stability in p-moment of neutral stochastic differential equations with discrete and distributed time-varying delays is discussed. The authors apply the fixed-point theory rather than th... In this paper the asymptotieal stability in p-moment of neutral stochastic differential equations with discrete and distributed time-varying delays is discussed. The authors apply the fixed-point theory rather than the Lyapunov functions. We give a sufficient condition for asymptotical stability in p-moment when the coefficient functions of equations are not required to be fixed values. Since more general form of system is considered, this paper improves Luo Jiaowan's results. 展开更多
关键词 fixed point stochastic delay NEUTRAL asymptotically stable in p-moment Kernel.
下载PDF
STABILITY OF SOLUTIONS OF FIRST ORDER NONLINEAR NEUTRAL DIFFERENTIAL EQUATIONS WITH OSCILLATORY COEFFICIENTS 被引量:1
19
作者 王其如 《Annals of Differential Equations》 1994年第2期208-213,共6页
This paper discusses a class of first order nonlinear neutral equations. The asymptotic behavior of the nonoscillatory solutions and the oscillatory solutions of the equations are discussed. Sufficient conditions for ... This paper discusses a class of first order nonlinear neutral equations. The asymptotic behavior of the nonoscillatory solutions and the oscillatory solutions of the equations are discussed. Sufficient conditions for the asymptotic stability of the trivial solutions of the equations are obtained. 展开更多
关键词 Neutral equation asymptotic stable NONLINEAR Oscillatory coefficient
原文传递
ALMOST PERIODIC SOLUTION OF TWO-SPECIES PATCHTYPE NONAUTONOMOUS DIFFUSIVE LOTKA-VOLTERRA COMPETITIVE MODELS
20
作者 罗桂烈 廖民锂 江佑霖 《Annals of Differential Equations》 1996年第4期441-445,共5页
In this paper, we consider two-species n-patch almost periodic competitive systemswith diffusion, where one species can diffuse between any two of n patches, but the otheris confined to one of the patches and cannot d... In this paper, we consider two-species n-patch almost periodic competitive systemswith diffusion, where one species can diffuse between any two of n patches, but the otheris confined to one of the patches and cannot diffuse. We prove that the systems can have aunique positive almost periodic solution, which is globally uniformly asymptotically stableunder some appropriate conditions. In particular, if the system is a periodic system of period ω, it can have a positive globally uniformly asymptotically stable periodic solution ofperiod ω, which is a generalization of Theorem 4 in paper [6]. 展开更多
关键词 Competitive system Patch Diffusion Almost periodic solution Globally uniformly asymptotically stable
原文传递
上一页 1 2 3 下一页 到第
使用帮助 返回顶部